Jump to content

Panicsdisaster, a miserable noob To withdrawal


panicsdisaster

Recommended Posts

Ive been off fleuoxitine for thisrty days. (Not by choice) I have had a headache, flu like symptoms, dizziness, and uncontrollable agitation and anger. I dont know where to begin to keep myself from losing it. Any suggestions would be great. Since I cant afford a doctors appointment they left me with no medicine, and to deal with this on my own. I dont know if it will turn out to be a good or bad thing. As of now it certainly feels bad.

Link to comment

Hello, im a 35 year old male from montana. I started taking antidpressants about ten years ago. I grew up having terrible panic attacks, anxiety and a great deal of depresson. Yet I did start taking medicine for years. Now I wish I never had.

 

The first medication they put me on was paxil. Im not sure what the dose was. From there it went to lexapro, then to 40mgs of fleuoxitine. Ive been on fleuoxtine (prozac) for almosteight years.

 

Ive recently been financially troubled. I have run out of my meds thirty days ago. Since I am financially a mess I was not able to affford to see my doctor. She also would not refill my prescription without seeing her. I now am going through the withdrawal stage. From here I dont know what to do. Im worried I will fall back into thw despair of years past. I also however want to be off the drugs because of my anger of how I now feel. My resentment of psychiatrists at the moment also makes me want to live a happy pill free life.

 

So now after being on 40mgs of fleuoxitine for years and then quitting cold turkey, you could say im somewhat of a mess. I know things could be worse. So thats a good thing. I do however know that I need to find the end. I have had a headache for the last thirty days. I also have a xonstant ringing in my ear. I have no ambition to go snowboarding, play hockey, etc. Im normally very active. (I wouldnt yet say im depressed, but I fear I will be again.) I also have been very dizzy with flu like symptoms. I eat very little. My stomache stays in knots from the stress. My biggest problem is the agitation and anger. I get angry about the smallest things. That anger grows quickly into violent thoughts. I am generally a very caring and lovinf person so this scares me. My anger gets so bad that I boil over and break things. Yesterday I smashed my headphones and my galaxy s4 phone. I have no money to replaxe either. So you can see the rationale in that.

Im worried. Im scared. I dont want to hurt anything, anyone or myself. I stay locked in my room. I dont want ro be around anyone else.

 

I have read this can last for a very long time. Im laid off from work right now, so I can handle not being able to fuction. What happens when work sttarts back up? This has to end. What do I do.....?

 

 

 

With great regret,

And hopefully hope,

Your newest SA member.

Edited by Altostrata
added paragraph spaces for readabilty
Link to comment

Your doctor was rather unkind and not aware of the withdrawal effects from cold turkey.  Alot of pharmaceutical companies offer free meds now because of the economic fallout in recent years.

 

You can google them.  If you can go back to the doctor ask her to  give you a script for at least six months to a year just to hold you over.  Or find another physician, have them get your records from the one who stopped your meds and explain the situation to the new physician also requesting a year's worth of meds.

 

Do you think your parent's could help you out? Or some other family member or friend?

 

What about the Department of Health in Montana....

 

So sorry this doctor did this to you.....others will be along and maybe they can offer other advise.

Intro: http://survivingantidepressants.org/index.php?/topic/1902-nikki-hi-my-rundown-with-ads/

 

Paxil 1997-2004

Crossed over to Lexapro Paxil not available

at Pharmacies GSK halted deliveries

Lexapro 40mgs

Lexapro taper (2years)

Imipramine

Imipramine and Celexa

Now Nefazadone/Imipramine 50mgs. each

45mgs. Serzone  50mgs. Imipramine

Link to comment
  • Moderator Emeritus

Hi PD, I'm sorry you are in this position, I also think it is reckless and cruel to refuse a 

prescription because you don't have the money for the consult! It might be worth a try 

asking the pharmaceutical company to see if you can get samples.  Our NHS has it's 

problems but no one has to pay to see a doctor! 

 

It would be best if you can get hold of some fluoxetine, and reinstate a very small amount.

If you could get hold of just a months supply it could last 3-4 months at a reduced dose. 

There are things you can do to lessen some of the agonies of withdrawal but no cures

unfortunately. It will get better, I know it doesn't seem like it now but it will., in time you

will have your life back, in the meantime take care of yourself the best way you can. 

Nutritious food, water, gentle walks outside if you can, and sleep when you are able.

We recommend fish oil and magnesium supplements only as some can make things worse.

Many of us have spent hundreds of $ on supplements that just clutter up the cupboards, so

don't think you need to buy those! 

 

Others will be along to offer their suggestions also. Have a browse around, there are lots of 

informative and helpful topics to read that will help. You are in the best place here, every single

one of us are going through this together.

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment
  • Administrator

Welcome, PD.

 

Your doctor was negligent in letting you go without a prescription. I suggest you phone her office immediately and tell her you are having severe withdrawal from Prozac, and you need a prescription ASAP.

 

You can get a prescription from any doctor. If necessary, go to your community health clinic for one.

 

Please reinstate at least 20mg Prozac as soon as possible to forestall the possibility of prolonged withdrawal syndrome. Stabilize, then taper off with this information http://survivingantidepressants.org/index.php?/topic/759-tips-for-tapering-off-prozac-fluoxetine/

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy